# SDR FDEA201803180726

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 63,607 hours, 24,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LEFT EXTERIOR SLIDE LIGHT NEXT TO L1 DOOR INOP. RELAMPED LIGHT, NO HELP. REMOVED AND REPLACED POWER SUPPLY REF AMM33-51-07-2 AND TESTED NORMAL.
